# SDR DXTA2009021303504

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 7,160 hours, 4,215 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 421400218
- Part serial: 3060
- Condition: Inoperative
- Location: Trim Sys
- Part time: 5,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM INOP.  REPLACED STAB ELECTRONIC CONTROL MODULE AND REPLACED WITH INSPECTED CONTROL MODULE MM 27-40-00.  PERFORMED STABILIZER TRIM, PRIMARY AND SECONDARY SPLIT TRIM SWITCH FUNCTIONAL CHECK.  NO DEFECTS NOTED. MX PERFORMED MM 27-40-00.
